# SDR RAIA950722

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3242 · Brake
- Part: Maxerat
- Part number: AC63740
- Condition: Faulty
- Location: Rt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7082 - ON ROLLOUT, CAPTAIN'S AND FO'S BRAKE BECAME INOP.  BOTH BRAKES WORK NORMAL WHEN EMERGENCY BRAKE IS USED.  MAINTENANCE REPLACED RT BRAKE MAXERAT PER J32 MM 324000.  TAXI CHECK REVEALED NORMAL BRAKING SYSTEM.  (W)
